×

Found 86 Documents (Results 1–86)

100
MathJax

Configuration spaces of the affine line and their automorphism groups. (English) Zbl 1327.14262

Cheltsov, Ivan (ed.) et al., Automorphisms in birational and affine geometry. Papers based on the presentations at the conference, Levico Terme, Italy, October 29 – November 3, 2012. Cham: Springer (ISBN 978-3-319-05680-7/hbk; 978-3-319-05681-4/ebook). Springer Proceedings in Mathematics & Statistics 79, 431-467 (2014).
MSC:  14R20 32M17
PDF BibTeX XML Cite
Full Text: DOI Link

Laurent cancellation for rings of transcendence degree one over a field. (English) Zbl 1327.13037

Cheltsov, Ivan (ed.) et al., Automorphisms in birational and affine geometry. Papers based on the presentations at the conference, Levico Terme, Italy, October 29 – November 3, 2012. Cham: Springer (ISBN 978-3-319-05680-7/hbk; 978-3-319-05681-4/ebook). Springer Proceedings in Mathematics & Statistics 79, 313-326 (2014).
MSC:  13B99 16S34 13F60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software